Pacific Journal of Mathematics

Generalized ordered spaces with capacities.

H. R. Bennett and D. J. Lutzer

Article information

Source
Pacific J. Math., Volume 112, Number 1 (1984), 11-19.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102710092

Mathematical Reviews number (MathSciNet)
MR739137

Zentralblatt MATH identifier
0541.54038

Subjects
Primary: 54F05: Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces [See also 06B30, 06F30]
Secondary: 54E35: Metric spaces, metrizability

Citation

Bennett, H. R.; Lutzer, D. J. Generalized ordered spaces with capacities. Pacific J. Math. 112 (1984), no. 1, 11--19. https://projecteuclid.org/euclid.pjm/1102710092


Export citation

References

  • [I] K. Alster, Subparacompactness in Cartesianproducts of generalized ordered topological spaces, Fund. Math.,87 (1975),7-28.
  • [2] H. Bennett, On quasi-developable spaces, Ph.D. Thesis Arizona State University, 1968.
  • [3] H. Bennett, On quasi-developable spaces, Gen.Top. Appl., 1(1971), 253-262.
  • [4] H. Bennett, GO-spaceswith -bases, Topology andOrder Structures, I,M.C. Tract 142, Mathematical Center, Amsterdam,1981.
  • [5] H. Bennett and D. Lutzer, Ordered spaces with -minimal bases, Topology Proc, 2 (1977), 371-382.
  • [6] J. Ceder, Some generalizations of metric spaces, Pacific J. Math., 11(1961), 105-125.
  • [7] G.Creede, Concerning semistratifiable spaces, Pacific J. Math.,32(1970), 47-54.
  • [8] R. Engelking, General Topology, Polish Scientific Publishers, 1977.
  • [9] W. Fleissner and G. M. Reed, Paralindel'f spaces and spaces with a -locally countable base, Topology Proc, 2 (1977), 89-110.
  • [10] D. Lutzer, A metrization theorem for linearly orderable spaces, Proc. Amer. Math. Soc, 22 (1969), 557-558.
  • [II] D. Lutzer, Ongeneralized orderedspaces, Dissertations Math.,89,1971.
  • [12] D. Lutzer, Ordered TopologicalSpaces, Surveys in General Topology, ed.by G. M.Reed, Academic Press, New York,1980.
  • [13] V. Ponomarev, Metrizability of afinally compact p-space with a point-countable base, Sov. Math. Dokl., 8 (1967), 765-768.
  • [14] E.Scepin, On topologicalproducts, groups, anda newclass of spaces more general than metric spaces, Soviet Math. Dokl., 17(1976), 152-155.
  • [15] J. van Wouwe, GO-spaces and generalizations of metrizability, M.C. Tract 104, Mathematical Center, Amsterdam, 1979.